# SDR 2PL6D005GNQ3

- Difficulty date: October 29, 2017
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N522QS
- Make and model: Gulstm 680
- Aircraft serial: 680A0060
- Aircraft time: 830 hours, 553 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING LEVEL FLIGHT AT 10,000 FEET, AND SPEED OF APPROXIMATELY 180 KIAS, THE "CONTROL LOCK ON" CAS MESSAGE
ILLUMINATED ON THE PFD'S. THE CONTROL LOCK LEVER WAS CHECKED TO BE IN THE UNLOCKED DETENT . AFTER MOVING THE
LEVER SLIGHTLY, AND FIRMLY RETURNING IT TO THE UNLOCKED POSITION, THE CAS MESSAGE EXTINGUISHED. SUB:
INSPECTED CONTROL LOCK SYSTEM AND PERFORMED CONTROL LOCK SYSTEM FUNCTIONAL TEST. NO DEFECTS NOTED AT THIS
TIME. WORK DONE IN REF TO MODEL 680A MAINTENANCE MANUAL CHAPTER 27-70-00-5
